It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

An appy oly golly!

page: 1
2

log in

join
share:

posted on Mar, 24 2012 @ 10:00 AM
link   
Hmm,

It's awkward to put into words, but here it is.

Some of you may see my posts and think "Moron... " "Idiot... " and so on..




And some may think "Ahh he's odd, but not far off..."

In certain things.

BUT... I want to just now say that as of about 7 days ago, I've been put on icky quirky ugly medicines that I need to take, and .. well, rather than go the long haul and ignore it, I want to say now.. "I apologies if things I say recently offend people, or come off as insensitive."

I only post this because I've found myself tonight, instead of posting replies I have been posting tirades. I didn't mean to. But they are appearing left right and center. After this I will go watch some star trek tng, because I love borg episodes and I'm up to them now.

But ultimately, I just wanted to let anyone who may have felt at the odd end of my posts, I do not mean it. Or if I did, I don't now (hah get out of jail free card aye!!) ...

no, really, I'm feeling explicitly 'hyper' and it's all thanks to the quacks. One to stop the fun, and one to make sure that I have fun. and one to sleep. and then, it's up to me to fill in the blanks.

Specifics... agonists antagonists and a slew of look out.



So I do apologise in advance. Or now to anyone I did just post madly at.

Hoping the side effects taper off into a subliminal whisper, knowing I said I'd never touch these god damns things again, but praying to auqaman for a better outcome than the last time.

Good fortune, travellers!! Look out, is that Nibiru??

*runs*




new topics
 
2

log in

join